# SDR UPS96420657

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N689UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE W/E, EMERGENCY LIGHT IN UPPER DOOR JAMB OF THE MAIN ENTRY DOOR IS INOP.  REPLACED BAD FUSE IN POWER MODULE M325, OPS CHECK GOOD PER MM 33-51-00.
